Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Am I crazy? Roo

Posted by Dinah on August 13, 2002, at 10:15:27

In reply to Re: Am I crazy? quarterlifer, posted by Roo on August 13, 2002, at 10:05:02


> But alas, I think I might have spoken too soon about
> withdrawal...I'm just now noticing being really dizzy
> and fuzzy headed and slightly nauseous...I guess it took
> a couple of days to hit...whaaaaa


Yep, that sounds like it. :(

I took half a capsule whenever I felt dizzy (every two or three days) for a while before stopping completely. And I found (in my totally unscientific survey of one) that large amounts of caffeine kept me functioning at least, if not terribly well.

Good luck,
Dinah

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:13781
URL: http://www.dr-bob.org/babble/20020807/msgs/116277.html